# SDR SWIA2019072546095

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 38,437 hours, 24,674 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RIGHT WING AND TOTAL FUEL QUANTITIES WENT BLANK.  FL 3218 CLOSED. REMOVED AND REPLACED FUEL QUANTITY GAUGING COMPUTER.
